Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 77, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 13, 2018, 5:29 PM CDT for Clayton County, Iowa; Crawford County, Grant County, Richland County, Wisconsin. It was in force for 61 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2018, 5:29 PM CDT (22:29 UTC)
- Expired
- Jul 13, 2018, 6:30 PM CDT
- In force
- 61 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clayton County, IA, Crawford County, WI, Grant County, WI, Richland County, WI
The radar
The La Crosse radar (KARX), 111 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 5:31 PM CDT | HAIL 1.5 | 5 Ese Osterdock, IA | |
| Jul 13, 5:35 PM CDT | TSTM WND GST 63 | Guttenberg, IA | OAT FIELDS FLATTENED IN SPOTS AND SEVERAL LARGE TREES BLOWN DOWN. |
| Jul 13, 5:52 PM CDT | TSTM WND DMG | Lancaster, WI | TREE LIMBS DOWN. WINDS ESTIMATED AT 45 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 3:54 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.5 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 55 J/kg
- Mixed-layer CIN
- -305 J/kg
- Mixed-layer LCL
- 1344 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
861
WUUS53 KARX 132229
SVRARX
IAC043-WIC023-043-103-132330-
/O.NEW.KARX.SV.W.0077.180713T2229Z-180713T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
529 PM CDT FRI JUL 13 2018
The National Weather Service in La Crosse has issued a
* Severe Thunderstorm Warning for...
Southeastern Clayton County in northeastern Iowa...
Grant County in southwestern Wisconsin...
Southwestern Richland County in southwestern Wisconsin...
Central Crawford County in southwestern Wisconsin...
* Until 630 PM CDT.
* At 528 PM CDT, severe thunderstorms were located along a line
extending from 9 miles west of Boscobel to near Cassville, moving
east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Boscobel around 550 PM CDT.
Platteville and Muscoda around 630 PM CDT.
Other locations impacted by these severe thunderstorms include
Westport, Excelsior, Preston, Bridgeport and Beetown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4268 9090 4265 9090 4265 9115 4325 9100
4326 9042 4320 9042 4320 9043 4264 9043
4264 9072
TIME...MOT...LOC 2228Z 271DEG 19KT 4319 9089 4268 9098
HAIL...<.75IN
WIND...60MPH
$$
Baumgardt4 follow-up statements
261
WWUS53 KARX 132243
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
543 PM CDT FRI JUL 13 2018
IAC043-WIC023-043-103-132330-
/O.CON.KARX.SV.W.0077.000000T0000Z-180713T2330Z/
Clayton IA-Grant WI-Richland WI-Crawford WI-
543 PM CDT FRI JUL 13 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHEASTERN CLAYTON...GRANT...SOUTHWESTERN RICHLAND AND
SOUTHEASTERN CRAWFORD COUNTIES...
At 542 PM CDT, severe thunderstorms were located along a line
extending from near Boscobel to near Balltown, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters and airport wind measurements of
over 50 mph have occurred with these storms.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Boscobel around 545 PM CDT.
Lancaster around 600 PM CDT.
Muscoda around 615 PM CDT.
Platteville around 625 PM CDT.
Other locations impacted by these severe thunderstorms include
Westport, Excelsior, Preston, Beetown and Arthur.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4268 9090 4265 9090 4265 9115 4292 9095
4325 9095 4326 9042 4320 9042 4320 9043
4264 9043 4264 9072
TIME...MOT...LOC 2242Z 267DEG 24KT 4320 9075 4269 9084
HAIL...<.75IN
WIND...60MPH
$$
Baumgardt514
WWUS53 KARX 132251
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
551 PM CDT FRI JUL 13 2018
IAC043-WIC023-043-103-132330-
/O.CON.KARX.SV.W.0077.000000T0000Z-180713T2330Z/
Clayton IA-Grant WI-Richland WI-Crawford WI-
551 PM CDT FRI JUL 13 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHEASTERN CLAYTON...GRANT...SOUTHWESTERN RICHLAND AND
SOUTHEASTERN CRAWFORD COUNTIES...
At 550 PM CDT, severe thunderstorms were located along a line
extending from near Boscobel to 6 miles northeast of Sherrill, moving
east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Muscoda around 610 PM CDT.
Platteville around 615 PM CDT.
Other locations impacted by these severe thunderstorms include
Westport, Excelsior, Preston, Beetown and Arthur.
Torrential rains of 2 inches and brief, minor urban flooding should
be expected with this line of storms as it passes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4268 9090 4265 9090 4265 9115 4292 9095
4325 9095 4326 9042 4320 9042 4320 9043
4264 9043 4264 9072
TIME...MOT...LOC 2250Z 270DEG 27KT 4320 9064 4269 9073
HAIL...<.75IN
WIND...60MPH
$$
Baumgardt275
WWUS53 KARX 132313
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
613 PM CDT FRI JUL 13 2018
IAC043-WIC023-043-103-132330-
/O.CON.KARX.SV.W.0077.000000T0000Z-180713T2330Z/
Clayton IA-Grant WI-Richland WI-Crawford WI-
613 PM CDT FRI JUL 13 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHEASTERN CLAYTON...GRANT...SOUTHWESTERN RICHLAND AND EAST
CENTRAL CRAWFORD COUNTIES...
At 611 PM CDT, severe thunderstorms were located along a line
extending from Muscoda to 6 miles northwest of Dickeyville, moving
east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Law enforcement. Around 550 pm, small tree limbs were
downed in Lancaster in Grant Co. Some sporadic tree damage
was also reported in Richland county.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Muscoda around 615 PM CDT.
Platteville around 630 PM CDT.
Other locations impacted by these severe thunderstorms include
Westport, Excelsior, Preston, Beetown and Arthur.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4268 9090 4265 9090 4265 9115 4287 9085
4325 9075 4326 9042 4320 9042 4320 9043
4264 9043 4264 9072
TIME...MOT...LOC 2311Z 268DEG 22KT 4320 9044 4269 9068
HAIL...<.75IN
WIND...60MPH
$$
Baumgardt094
WWUS53 KARX 132320
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
620 PM CDT FRI JUL 13 2018
IAC043-WIC023-103-132329-
/O.CAN.KARX.SV.W.0077.000000T0000Z-180713T2330Z/
Clayton IA-Richland WI-Crawford WI-
620 PM CDT FRI JUL 13 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLAYTON...
SOUTHWESTERN RICHLAND AND EAST CENTRAL CRAWFORD COUNTIES IS
CANCELLED...
The storms which prompted the warning have weakened. Therefore, the
warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Wisconsin.
LAT...LON 4268 9088 4268 9090 4273 9098 4280 9088
4285 9056 4286 9043 4264 9043 4264 9072
TIME...MOT...LOC 2319Z 271DEG 19KT 4320 9038 4269 9062
$$
WIC043-132330-
/O.CON.KARX.SV.W.0077.000000T0000Z-180713T2330Z/
Grant WI-
620 PM CDT FRI JUL 13 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHEASTERN GRANT COUNTY...
At 619 PM CDT, severe thunderstorms were located along a line
extending from near Muscoda to near Dickeyville, moving east at 20
mph.
HAZARD...60 mph wind gusts.
SOURCE...Law enforcement. some tree limbs have been downed from
these storms.
IMPACT...Expect damage to roofs, siding, and trees.
These severe thunderstorms will remain over mainly rural areas of
southeastern Grant County, including the following locations...
Beetown, Arthur, Potosi, Ellenboro and Tennyson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4268 9088 4268 9090 4273 9098 4280 9088
4285 9056 4286 9043 4264 9043 4264 9072
TIME...MOT...LOC 2319Z 271DEG 19KT 4320 9038 4269 9062
HAIL...<.75IN
WIND...60MPH
$$
BaumgardtWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 2:50 PM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, Jul 13, 2:50 PM CDT, 2 hours 39 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 250 PM CDT Fri Jul 13 2018 .SHORT TERM...(This evening through Saturday) Issued at 249 PM CDT Fri Jul 13 2018 At 2 PM, watching a thunderstorm bow (associated with a mesoscale convective vortex moving out of northwest Iowa) over north- central Iowa. While there has been several Severe Thunderstorm Warnings issued with bow, there has not been any reports of severe weather at this time. This bow is expected to continue to move northeast through our area this afternoon and early evening. ML CAPES are currently in the 1 to 2K J/kg along and south of Interstate 90 and they are expected to climb into the 1500 to 3000 J/kg range later on this afternoon. The effective shear is favorable for marginal supercells to develop along Interstate 90 through mid afternoon and then it moves off to the east. Meanwhile, the 0-3 km shear will remain in the 25 to 30 knot range along and south of Interstate 90. Due to this, storms should be mainly linear in nature. Bowing segments will be of greatest concern along the line for damaging winds. In addition, there could be some large hail with the initial development. The 0-1 km shear looks a little weak for tornadoes. However, it is a bit concerning seeing an easterly flow near the Interstate 90 corridor. Fortunately, the wind speeds are not that strong. Just something to watch this afternoon. Speaking of watches, SPC is currently monitoring the area for a watch. It continues to look like the severe weather threat will quickly wane by 14.01z. With precipitable water values running into the 2 to 2.3 inches and warm cloud layer depths around 4 km through this evening, any showers and storms will be highly efficient rain producers. As a result, we will have to watch for the potential of localized flooding with any training cells this afternoon and early evening. .LONG TERM...(Saturday night through Friday) Issued at 249 PM CDT Fri Jul 13 2018 On Sunday night and Monday, a longwave trough will move southeast through area. The greatest lift associated with this wave will be remain across Ontario, northern Minnesota, and Upper Michigan. The associated cold front with this system will move the area on Sunday night. With ML CAPES running in the 1 to 2K J/kg range and weak 0-3 km and 0-6km shear, the severe chances look to be marginal. From Wednesday afternoon into Friday, another longwave trough will move slowly east through the region. This will bring another round of showers and storms to the area. With ML CAPES running up to 1K J/kg range and weak 0-3 km and 0-6km shear, not anticipating any severe weather with this system. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1235 PM CDT Fri Jul 13 2018 A line of storms is expected to initially develop across northeast Iowa, southeast Minnesota, and north of Interstate 90 in western Wisconsin somewhere 13.18z and 13.20z and then move southeast through the region. At this time the best chance of thunderstorms for KRST will be from 13.19z through 13.22z and at KLSE from 13.20z through 14.01z. There is some hints in the models that the ceilings may become MVFR toward sunrise at the TAF sites. Confidence was not high enough to include them at KRST, but did include it for KLSE. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. IA...None. && SHORT TERM...Boyne LONG TERM...Boyne AVIATION...Boyne
Hazardous weather outlook, Jul 13, 11:25 AM CDT, 6 hours 4 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 1125 AM CDT Fri Jul 13 2018 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-141200- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 1125 AM CDT Fri Jul 13 2018 This Hazardous Weather Outlook is for portions of southeast Minnesota...northeast Iowa and southwest into central Wisconsin. .DAY ONE...This Afternoon and Tonight Thunderstorms are possible this afternoon into early this evening. Some of the storms may become severe with damaging winds and locally heavy rainfall, mainly along and south of Interstate 90. The main timeframe for severe storms will be between 1 PM and 8 PM. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Periods of thunderstorms are possible this weekend. Severe weather is not expected at this time. Additional thunderstorms are possible Wednesday into Thursday. It is too early to determine the severe threat for any thunderstorms later next week. .SPOTTER INFORMATION STATEMENT... Localized spotter activation may be needed between 1 PM and 8 PM over portions of northeast Iowa and southwest Wisconsin. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. Wetenkamp
In the hours before
Local storm report, Jul 13, 4:56 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
456 PM CDT FRI JUL 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TSTM WND DMG DECORAH 43.31N 91.79W
07/13/2018 WINNESHIEK IA LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
&&Local storm report, Jul 13, 5:06 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
506 PM CDT FRI JUL 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HEAVY RAIN DECORAH 43.30N 91.79W
07/13/2018 M2.16 INCH WINNESHIEK IA MESONET
MESONET STATION DECRH, DECORAH. THE DURATION
OF THE HEAVY RAIN EVENT WAS 1 HOUR.
&&Special weather statement, Jul 13, 5:08 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service La Crosse WI
508 PM CDT FRI JUL 13 2018
IAZ011-030-MNZ096-WIZ053-054-061-140000-
Clayton-Allamakee-Houston-Vernon-Crawford-Grant-
508 PM CDT FRI JUL 13 2018
...STRONG THUNDERSTORMS SHIFTING INTO WESTERN WISCONSIN AND EXTREME
SOUTHEAST MINNESOTA...
Strong to severe thunderstorms will shift into southwestern
Wisconsin and extreme southeast Minnesota through 7 pm. Those in
extreme northeast Iowa will see these storms end from west to
east.
The thunderstorms are capable of producing gusty winds to 40 mph and
and small hail. A few of the storms could be severe with damaging
winds and locally heavy rains.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways. Frequent cloud to ground lightning is occurring with these
storms.
Locations impacted include...
Prairie Du Chien, Viroqua, Waukon, Lancaster, Caledonia, Guttenberg,
Elkader, Lansing, Boscobel, Postville, Westby, Monona, Spring Grove,
Strawberry Point, Cassville, McGregor, and Stoddard.
LAT...LON 4350 9161 4351 9173 4374 9173 4372 9060
4356 9069 4265 9069 4268 9090 4265 9090
4264 9160
TIME...MOT...LOC 2202Z 230DEG 28KT 4340 9170
BaumgardtSpecial weather statement, Jul 13, 5:18 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service La Crosse WI
518 PM CDT FRI JUL 13 2018
IAZ029-030-132315-
Clayton-Fayette-
518 PM CDT FRI JUL 13 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CLAYTON AND
SOUTHEASTERN FAYETTE COUNTIES...
At 516 PM CDT, a strong thunderstorm was located over Strawberry
Point, or 14 miles northwest of Manchester, moving east at 40 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Guttenberg, Strawberry Point, Arlington, Volga, North Buena Vista,
Garber, Osterdock, Elkport, Millville, Mederville, Turkey River,
Bixby State Park and Joy Springs County Park.
LAT...LON 4264 9174 4282 9173 4282 9108 4274 9105
4274 9104 4272 9102 4269 9095 4268 9090
4265 9090
TIME...MOT...LOC 2216Z 266DEG 35KT 4267 9159
BaumgardtLocal storm report, Jul 13, 5:25 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
525 PM CDT FRI JUL 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM NON-TSTM WND GST PRAIRIE DU CHIEN AIRPO 43.02N 91.12W
07/13/2018 M52 MPH CRAWFORD WI AWOS
AWOS STATION PDC, PRAIRIE DU CHIEN AIRPORT.
&&Local storm report, Jul 13, 5:25 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
525 PM CDT FRI JUL 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND GST PRAIRIE DU CHIEN AIRPO 43.02N 91.12W
07/13/2018 M52 MPH CRAWFORD WI AWOS
AWOS STATION PDC, PRAIRIE DU CHIEN AIRPORT.
&&The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 12:37 AM CDT | Special Weather Statement | ARX | Winneshiek | 38 min |
| Jul 13, 2:38 PM CDT | Special Weather Statement | ARX | Chickasaw, Fayette, Floyd, Howard, Mitchell, Winneshiek | 37 min |
| Jul 13, 3:05 PM CDT | Severe Thunderstorm Warning | ARX | Floyd, Mitchell | 55 min |
| Jul 13, 3:40 PM CDT | Special Weather Statement | ARX | Chickasaw, Fayette, Howard, Winneshiek | 110 min |
| Jul 13, 3:57 PM CDT | Severe Thunderstorm Warning | ARX | Howard | 48 min |
| Jul 13, 4:22 PM CDT | Severe Thunderstorm Warning | ARX | Winneshiek | 53 min |
| Jul 13, 4:58 PM CDT | Severe Thunderstorm Warning | ARX | Allamakee | 62 min |
| Jul 13, 5:08 PM CDT | Special Weather Statement | ARX | Allamakee, Clayton | 112 min |
| Jul 13, 5:18 PM CDT | Special Weather Statement | ARX | Clayton | 57 min |
| Jul 13, 6:16 PM CDT | Areal Flood Advisory | ARX | Clayton | 119 min |
| Jul 12, 7:29 PM CDT | Special Weather Statement | ARX | Clark, Taylor | 91 min |
| Jul 12, 7:38 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Clark, Jackson, Trempealeau | 52 min |
| Jul 12, 7:43 PM CDT | Severe Thunderstorm Warning | ARX | Clark, Taylor | 62 min |
| Jul 12, 8:32 PM CDT | Severe Thunderstorm Warning | ARX | Clark, Jackson, La Crosse, Monroe, Trempealeau | 43 min |
| Jul 12, 8:39 PM CDT | Severe Thunderstorm Warning | ARX | Clark, Taylor | 36 min |
| Jul 12, 8:49 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo | 41 min |
| Jul 12, 10:30 PM CDT | Areal Flood Advisory | ARX | La Crosse | 3 hr |
| Jul 13, 3:24 AM CDT | Special Weather Statement | ARX | Buffalo, Trempealeau | 66 min |
| Jul 13, 8:52 AM CDT | Special Weather Statement | ARX | La Crosse, Vernon | 38 min |
| Jul 13, 9:24 AM CDT | Special Weather Statement | ARX | Juneau | 36 min |
| Jul 13, 5:49 PM CDT | Special Weather Statement | ARX | La Crosse | 26 min |
| Jul 13, 6:25 PM CDT | Severe Thunderstorm Warning | ARX | Grant | 35 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2018Severe Thunderstorm Warnings in Iowa, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.